An oscillation criterion for second order nonlinear differential equations with functional arguments. (English) Zbl 0465.34043


34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[2] Hartman, P., Ordinary differential equations (1964), Wiley: Wiley New York · Zbl 0125.32102
[3] Hartman, P., On nonoscillatory linear differential equations of second order, Amer. J. Math., 74, 389-400 (1952) · Zbl 0048.06602
[4] Nehari, Z., Oscillation criteria for second order linear differential equations, Trans. Amer. Math. Soc., 85, 428-445 (1957) · Zbl 0078.07602
[5] Travis, C. C., Oscillation theorems for second order differential equations with functional arguments, (Proc. Amer. Math. Soc., 31 (1972)), 199-202 · Zbl 0235.34141
[6] Winter, A., A criterion of oscillatory stability, Quart. Appl. Math., 7, 115-117 (1949)
[7] Kamenev, I. V., An integral criterion for oscillation of linear differential equations of second order, Math. Zametki, 23, 249-251 (1978), (In Russian) · Zbl 0386.34032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.